# SDR 9806739880

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Door 1r
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, HEARD NOISE AND FELT VIBRATION FROM GALLEY DOOR.  AIRCRAFT RETURNED OT MSP AND LANDED WITHOUT INCIDENT.  UPON MAINTENANCE INSPECTION, FOUND 8 INCHES OF WHITE RUBBER INTERIOR DOOR LINING TRIM LOOSE AND PROTRUDING FROM THE TOP OF DOOR 1R.  INSPECTED AND FOUND NO DAMAGE TO AIRCRAFT.  REMOVED LOOSE TRIM, OK TO CONTINUE SERVICE.
